Journal article icon

Journal article

Convergence of a Regularized Euclidean Residual Algorithm for Nonlinear Least-Squares.

Actions


Access Document


Publisher copy:
10.1137/080732432

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
SIAM J. Numerical Analysis
Volume:
48
Issue:
1
Pages:
1-29
Publication date:
2010-01-01
DOI:
EISSN:
1095-7170
ISSN:
0036-1429
URN:
uuid:ab906daa-9abe-4fca-97fa-cd40ee8c8c16
Source identifiers:
400613
Local pid:
pubs:400613

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP